# SDR SWIA200210877

- Difficulty date: May 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 15,906 hours, 22,295 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEDLOC2R
- Part serial: 957D
- Condition: Failed
- Location: Cockpit
- Part time: 5,749 hours, 8,118 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, PAST 80 KIAS, THE NR 2 TORQUE GAUGE INDICATION WENT TO ZERO.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED RIGHT TORQUE INDICATOR.  RAN THE ENGINE TO 100 PERCENT TORQUE FOR 1 MIN.  NO FAULTS FOUND.  OPS CHECK GOOD.
